# SDR ASAA2014042807697

- Difficulty date: April 28, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 47,129 hours, 26,196 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT PANEL OTBD UPPER CORNER IS DELAMINATED.  ACFT GROUNDED.  REPAIRED LT WING NR 2 SLAT PANEL OTBD UPPER CORNER IAW  SRM 51-70-10-2R-4, REPAIR 4.
